# SDR ASAA0752341

- Difficulty date: December 2, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 4,763 hours, 1,403 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: BACC45FT105P
- Condition: Damaged
- Location: Window Heat
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH WINDOW HEAT "OVERHEAT" ILLUMINATED FOR RIGHT SIDE WINDOW.  FOUND PUSHED PINS ON WINDOW PIGTAIL.  REPLACE SAME.  SYSTEM OP CHECKS NORMALLY.
